# SDR CALA9701173

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 AND .375 INCH CRACK AT FASTENER HOLES IN NLG WHEEL WELL RIGHT SIDEWALL BULKHEAD STA 286.  THE CRACKS WERE STOP DRILLED, A DOUBLER AND STRAP REPAIR WERE FABRICATED AND INSTALLED IAW BOEING SERVICE BULLETIN 727-53-0145.
